Alert archive / Ohio / Small Craft Advisories in 2019

Small Craft Advisory 45, NWS Cleveland, OH

July 6, 2019

NWS Cleveland, OH issued this small craft advisory at Jul 6, 2019, 9:29 PM EDT. It took effect at Jul 7, 2019, 8:00 AM EDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jul 6, 2019, 9:29 PM EDT (01:29 UTC)
In effect from
Jul 7, 2019, 8:00 AM EDT
Expired
Jul 8, 2019, 6:51 PM EDT
In force
35 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

811 
WHUS71 KCLE 070129
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
929 PM EDT Sat Jul 6 2019


LEZ143>148-070930-
/O.NEW.KCLE.SC.Y.0045.190707T1200Z-190708T0200Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
929 PM EDT Sat Jul 6 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM EDT SUNDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 8 AM to 10 PM EDT Sunday.

* WINDS...Northeast winds increasing to 15 to 20 knots with gusts
  up to 30 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
8 follow-up statements
419 
WHUS71 KCLE 070756
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
356 AM EDT Sun Jul 7 2019



LEZ149-071600-
/O.EXA.KCLE.SC.Y.0045.190707T1200Z-190708T0200Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
356 AM EDT Sun Jul 7 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 10 PM
EDT THIS EVENING...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 8 AM this morning to
10 PM EDT this evening.

* WINDS...Northeast 10 to 15 knots increasing to around 20 knots
  this afternoon. 

* WAVES...2 to 4 feet early building to 3 to 6 feet late. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ143>148-071600-
/O.CON.KCLE.SC.Y.0045.190707T1200Z-190708T0200Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
356 AM EDT Sun Jul 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

* WINDS...Northeast 10 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 6 feet locally up to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
704 
WHUS71 KCLE 071407
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1007 AM EDT Sun Jul 7 2019


LEZ143>149-072215-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-190708T0200Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1007 AM EDT Sun Jul 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...Northeast winds increasing to 15 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
412 
WHUS71 KCLE 072015
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
415 PM EDT Sun Jul 7 2019

LEZ143>149-080200-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-190708T0200Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
415 PM EDT Sun Jul 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...Northeast 15 to 20 knots with gusts up to 30 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
144 
WHUS71 KCLE 080118
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
918 PM EDT Sun Jul 7 2019



LEZ143-148-149-080230-
/O.CAN.KCLE.SC.Y.0045.000000T0000Z-190708T0200Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
918 PM EDT Sun Jul 7 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Winds and waves have dropped below advisory levels. 

$$

LEZ144>147-080930-
/O.EXT.KCLE.SC.Y.0045.000000T0000Z-190708T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
918 PM EDT Sun Jul 7 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT MONDAY...

* WINDS...Northeast 10 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
910 
WHUS71 KCLE 080742
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
342 AM EDT Mon Jul 8 2019


LEZ148-081545-
/O.EXA.KCLE.SC.Y.0045.000000T0000Z-190708T2000Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
342 AM EDT Mon Jul 8 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 4 PM EDT this afternoon.

* WINDS...Northeast around 15 knots with gusts up to 20 knots.

* WAVES...3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ144>147-081545-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-190708T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
342 AM EDT Mon Jul 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...Northeast 10 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
868 
WHUS71 KCLE 081412
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1012 AM EDT Mon Jul 8 2019


LEZ143-149-082000-
/O.EXA.KCLE.SC.Y.0045.000000T0000Z-190708T2000Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1012 AM EDT Mon Jul 8 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 4 PM EDT this afternoon.

* WINDS...Northeast 10 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ144>148-082000-
/O.CON.KCLE.SC.Y.0045.000000T0000Z-190708T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
1012 AM EDT Mon Jul 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...Northeast 15 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
364 
WHUS71 KCLE 081942
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
342 PM EDT Mon Jul 8 2019



LEZ143>149-090200-
/O.EXT.KCLE.SC.Y.0045.000000T0000Z-190709T0200Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
342 PM EDT Mon Jul 8 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...Northeast 15 to 20 knots with gusts up to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

Griffin
746 
WHUS71 KCLE 082251
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
651 PM EDT Mon Jul 8 2019

LEZ143>149-090000-
/O.CAN.KCLE.SC.Y.0045.000000T0000Z-190709T0200Z/
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
651 PM EDT Mon Jul 8 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory. 

Winds and waves will continue to slowly decrease this evening.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 6, 8:14 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 6, 8:14 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
814 PM EDT Sat Jul 6 2019

.SYNOPSIS...
A cold front just to the north of Lake Erie will move south
of the region by early evening. High pressure will build in
from the north Sunday and will continue to dominate our weather
into the first half of the week.

&&

.NEAR TERM /THROUGH SUNDAY/...
Bulk of the precipitation has shifted south of the area with
just a few stray showers or thunderstorms remaining through the
evening. Unfortunately it will take some time for dewpoints and
drying to occur with muggy conditions lingering into at least
the first half of Sunday before gradually starting to dry from
north to south. Will update the forecast to trend pops down for
the remainder of tonight, but will increase pops on Sunday as
some troughiness moving through at 700 mb will likely help to
kick off additional showers, especially across the southern half
of the area.

Previous discussion...Warm moist tropical airmass
across the region this afternoon with convection widespread
across the area. While downbursts are possible with the stronger
storms, the main threat through the remainder of the afternoon
and early evening will be heavy rain and possible flooding with
training storms. To our north a weak cold front extended across
from southern lower MI to just north of Lake Erie. This front
will drop across the area late this afternoon and early evening
and will be a focus for additional thunderstorms. Will have
likely to categorical pops for much of the area through the
evening. Late evening and overnight thunderstorms should weaken
and drop south with the cold front. By midnight will have much
of the area slight chance or less. Sunday, models have weak low
pressure across southeastern OH along the front and high
pressure across the upper lakes. There will also be a weak
surface trough north- northwest from the low into the area and
this may be the focus for additional convection Sunday
afternoon. Brought chance pops a bit further north into the area
from the southeast Sunday afternoon. Also, will also keep the
lakeshore flood watch as is for the western basin. Given the
high to our north and low pressure in the lower Ohio Valley the
northeast flow will likely result in high water on the west end.
Sunday night will keep the forecast dry as the high builds in.
Highs Sunday will be mostly in the lower 80s.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
The short term period begins with a large area of surface high
pressure over the Great Lakes region, which is expected to linger
over the area through Tuesday. As a result, expect most sunny skies
with high temperatures in the upper 70s to low 80s and low
temperatures near 60 Monday night and mid 60s on Tuesday night. With
a low pressure gradient in place, winds should be rather light
except for near lakeshore communities when the lake breeze is
active. Since the high pressure originates from the arctic regions of
Canada, the air mass it is associated with will be quite a bit drier
that what we have experienced the past week, with dew points in the
50s on Monday and low 60s on Tuesday. Surface high pressure slowly
moves to the mid-Atlantic on Wednesday, allowing southerly warm
advection to set up on Wednesday, raising temperatures into the
upper 80s and dew points back into the upper 60s. This means there
will be a fair amount of instability to help with thunderstorm
development. However, there isn't a great forcing mechanism, so it
will likely only be isolated to scattered thunderstorms around.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
By Wednesday night, a strong upper level trough, at least for this
time of year, will be moving southeast through the upper Great Lakes
region. A surface low and associated cold front will move through
the local area late Wednesday night into Thursday morning. There is
some decent deep layer shear associated with this, so if there is
enough instability, there could be a good chance for a line of
thunderstorms with isolated severe weather with this. High pressure
expected to move back into the region on Thursday and Friday with
with a warm but drier air mass. Saturday is a little more uncertain
but no strong signal for any weather system, so sticking with
seasonal conditions.

&&

.AVIATION /00Z Sunday THROUGH Thursday/...
Widespread shower activity has ended but will continue to see
isolated showers or thunderstorms through the evening. As the
front continues to push south, expecting to see and expansion of
MVFR clouds after 06Z and may see some IFR develop, especially
closer to Central Ohio. Patchy fog may also develop given the
moisture rich conditions in the low levels. Most sites expected
to be MVFR visibilities while fog is most likely at MFD where
the heaviest rain fell this evening. Conditions will improve
through the morning on Sunday with scattered showers developing
during the afternoon, especially towards MFD and CAK. Winds will
be light overnight, trending towards northeasterly on Sunday.

OUTLOOK...Non-VFR possible later Wednesday/Wednesday night in
scattered showers and thunderstorms.

&&

.MARINE...
A cold front is expected to move south across the lake this evening,
shifting winds to a 10 to 15 knot northerly wind. Following the
front, high pressure will build in front the west, resulting in
winds shifting more towards the northeast and strengthening to 15 to
20 knots by Sunday morning and continuing through Sunday afternoon.
Waves will increase to 3 to 5 feet for all areas east of the
islands. Small Craft Advisory will likely be needed for several
hours from late Sunday morning into Sunday evening. Northeasterly
flow will continue into Monday and Tuesday, though should be weaker
than Sunday's conditions. Winds will become variable by the middle
of next week. A slightly stronger low pressure system and front will
move across the Great Lakes Region Wednesday night.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lakeshore Flood Watch from 5 AM EDT Sunday through Sunday
     evening for OHZ003-007>009.
PA...None.
MARINE...None.

&&

SYNOPSIS...TK
NEAR TERM...KEC
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...KEC
MARINE...Saunders
Hazardous weather outlook, Jul 6, 4:23 AM EDT, 17 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
423 AM EDT Sat Jul 6 2019

OHZ003-007>009-070830-
Lucas-Ottawa-Sandusky-Erie-
423 AM EDT Sat Jul 6 2019

...LAKESHORE FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006-010>014-017>023-027>033-036>038-047-089-PAZ001>003-070830-
Wood-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-
Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
423 AM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Thunderstorms today will be capable of producing locally heavy
rainfall and gusty winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-070830-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
423 AM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 6, 6:31 PM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Cleveland OH
631 PM EDT Sat Jul 6 2019

OHZ003-006>008-062315-
Wood-Ottawa-Sandusky-Lucas-
631 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...NORTHWESTERN
SANDUSKY...NORTHEASTERN WOOD AND NORTH CENTRAL LUCAS COUNTIES...

At 630 PM EDT, a strong thunderstorm was located near Temperance,
moving south at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Perrysburg, Oregon, Rossford, Northwood, Genoa, Woodville, Maumee,
Ottawa Hills, Walbridge, Pemberville, Millbury, Haskins, Luckey,
Harbor View and Stony Ridge.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4173 8367 4173 8345 4172 8347 4171 8346
      4171 8345 4170 8346 4169 8344 4170 8344
      4169 8343 4169 8340 4142 8335 4141 8371
TIME...MOT...LOC 2230Z 358DEG 17KT 4173 8354

Saunders

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:48 PM EDTAreal Flood AdvisoryCLEMarion3 hr
Jul 6, 9:23 PM EDTRiver Flood WarningCLEMarion7 hr
Jul 6, 9:41 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Lake, Lorain45 hr
Jul 7, 12:31 AM EDTLakeshore Flood WarningCLEErie, Lucas, Ottawa, Sandusky42 hr
Jul 7, 1:11 PM EDTSpecial Weather StatementCLEHuron34 min
Jul 7, 1:22 PM EDTAreal Flood AdvisoryCLEHuron4 hr
Jul 7, 1:23 PM EDTAreal Flood AdvisoryCLEMahoning4 hr
Jul 7, 2:57 PM EDTAreal Flood AdvisoryCLEHancock4 hr
Jul 7, 3:01 PM EDTAreal Flood AdvisoryCLEAshland, Richland4 hr
Jul 7, 3:25 PM EDTAreal Flood AdvisoryCLEHolmes, Stark, Wayne4 hr
Jul 7, 3:55 PM EDTFlash Flood WarningCLEHolmes, Stark, Wayne6 hr
Jul 7, 5:23 PM EDTFlash Flood WarningCLEStark6 hr
Jul 7, 5:30 PM EDTAreal Flood AdvisoryCLEMahoning4 hr

Nearby

Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.